# SDR SWIA972324

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,056 hours, 33,234 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER FLAP RETRACTION AFTER TAKEOFF.  DIVERTED TO FAT FROM MOD.  REPLACED FLAP ANNUNCIATOR UNIT.  OPS CHECK GOOD IAW EMB 120 MM 27-50-05.  P/N ON 306900-1005, S/N ON 0212, P/N OFF 306900-1017, S/N OFF 0155.
